Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TomWantsHelp

Parabens In Moisturiser?

Recommended Posts

Hi guys,

Recently I read that the moisturiser I use has parabens. I looked that up and apparently it has "estrogenic effects"...

Since i'm a guy, what does that mean..? I don't want any estrogen plz thanks.

(is it gonna give me girly facial features or something)

Edited by TomWantsHelp

Share this post


Link to post
Share on other sites

Everyone has estrogen and testosterone, regardless of sex. The levels of these hormones is what differs. Parabens can mimic estrogens, but are much weaker. They're also rapidly excreted, my guess is through urine. Also, the levels of parabens found in products are far too low to produce any effect, even if you were to slather your entire body in moisturizer twice a day.

So I think you'll be fine :)

Share this post


Link to post
Share on other sites

haha!

no u wont get girly feature!

its safe.my cousin uses one with parabens.

its got a negative effect on him.

i agree it doesnt effect the hormone level much(or at all).

Share this post


Link to post
Share on other sites

You're not going to get girly features no, but parabens in general should be avoided at all costs.

Share this post


Link to post
Share on other sites

Parabens is what keeps the bacteria and fungal organisms away from the product.

But yeah they aren't natural

Is man made.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×